# SDR MASA2015070412214

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 25,863 hours, 21,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ONLY ILLUMINATE FOR 10 SECONDS THEN GO OUT.  R & R ALL EMERGENCY LIGHT BATTERIES, OPS TEST GOOD.
